MathSciNet Relay Station
MathSciNet bibliographic data
MR1344845 32S20 (17B10 32S40 52B30)
Schechtman, Vadim; Terao, Hiroaki; Varchenko, Alexander Local systems over complements of hyperplanes and the Kac-Kazhdan conditions for singular vectors. J. Pure Appl. Algebra 100 (1995), no. 1-3, 93–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement